A Caltech Library Service

Computational algorithms for product form queueing networks

Chandy, K. Mani and Sauer, Charles H. (1980) Computational algorithms for product form queueing networks. Communications of the ACM, 23 (10). pp. 573-583. ISSN 0001-0782. doi:10.1145/359015.359020.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In the last two decades there has been special interest in queueing networks with a product form solution. These have been widely used as models of computer systems and communication networks. Two new computational algorithms for product form networks are presented. A comprehensive treatment of these algorithms and the two important existing algorithms, convolution and mean value analysis, is given.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1980 ACM. Received 2/80; accepted 4/80; revised 5/80. We are grateful to G.S. Graham and anonymous referees for their comments on a draft of this paper.
Subject Keywords:performance evaluation, queueing networks, product form
Issue or Number:10
Classification Code:CR Categories: 4.32, 4.6, 6.20, 8.1
Record Number:CaltechAUTHORS:20190114-151918151
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92262
Deposited By: Tony Diaz
Deposited On:22 Jan 2019 22:59
Last Modified:16 Nov 2021 03:48

Repository Staff Only: item control page